# SDR AALA20140908009

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 66,617 hours, 17,722 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Clutch
- Part number: 253T72009
- Condition: Inoperative
- Location: Autothrottle Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG THROTTLE BINDING WHEN PULLED BACK.  CREW SHUTDOWN ENG SINGLE ENG TIME 15 MINUTES.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT AUTO THROTTLE CLUTCH PACK.
